Free access
Issue
ESAIM: COCV
Volume 13, Number 1, January-March 2007
Page(s) 120 - 134
DOI http://dx.doi.org/10.1051/cocv:2007007
Published online 14 February 2007
  1. E. Acerbi and N. Fusco, A regularity theorem for minimizers of quasiconvex integrals. Arch. Rational Mech. Anal. 99 (1987) 261–281. [CrossRef] [MathSciNet]
  2. E. Acerbi and N. Fusco, Regularity for minimizers of non-quadratic functionals: the case Formula . J. Math. Anal. Appl. 140 (1989) 115–135. [CrossRef] [MathSciNet]
  3. J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity. Arch. Rational Mech. Anal. 63 (1977) 337–403. [CrossRef] [MathSciNet]
  4. J.M. Ball, Some open problem in elasticity, in Geometry, Mechanics and dynamics, Springer, New York (2002) 3–59.
  5. M. Carozza, N. Fusco and G. Mingione, Partial regularity of minimizers of quasiconvex integrals with subquadratic growth. Annali Mat. Pura Appl. 175 (1998) 141–164. [CrossRef] [MathSciNet]
  6. M. Carozza and A. Passarelli di Napoli, A regularity theorem for minimizers of quasiconvex integrals the case Formula . Proc. Roy. Soc. Edinburgh 126A (1996) 1181–1199.
  7. M. Carozza and A. Passarelli di Napoli, Partial regularity of local minimizers of quasiconvex integrals with sub-quadratic growth. Proc. Roy. Soc Edinburgh 133A (2003) 1249–1262. [CrossRef] [MathSciNet]
  8. B. Dacorogna, Direct methods in the calculus of variations. Appl. Math. Sci. 78, Springer Verlag (1989).
  9. L.C. Evans, Quasiconvexity and partial regularity in the calculus of variations. Arch. Rational Mech. Anal. 95 (1986) 227–252. [MathSciNet]
  10. N. Fusco and J. Hutchinson, Partial regularity in problems motivated by nonlinear elasticity. SIAM J. Math. 22 (1991) 1516–1551. [CrossRef] [MathSciNet]
  11. N. Fusco and J. Hutchinson, Partial regularity and everywhere continuity for a model problem from nonlinear elasticity. J. Australian Math. Soc. 57 (1994) 149–157. [CrossRef]
  12. M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems. Ann. Math. Stud. 105 Princeton Univ. Press (1983).
  13. M. Giaquinta and G. Modica, Partial regularity of minimizers of quasiconvex integrals. Ann. Inst. H. Poincaré, Analyse non linéaire 3 (1986) 185–208.
  14. E. Giusti, Metodi diretti in calcolo delle variazioni. U.M.I. (1994).
  15. J. Kristensen and A. Taheri, Partial regularity of strong local minimizers in the multidimensional calculus of variations. Arch. Rational Mech. Anal. 170 (2003) 63–89. [CrossRef] [MathSciNet]
  16. A. Passarelli di Napoli, A regularity result for a class of polyconvex functionals. Ricerche di Matematica XLVIII (1999) 379–393.